# SDR CALA2019042200629

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,121 hours, 17,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UNABLE TO OPEN FOUND AFT END OF GIRT BAR DISCONNECTED. RECONNECTED PER AMM 25-66-01 AND DOOR OPS CHECK GOOD INSPECTED #2L MED PER B757 AMM 25-66-01, AND FOUND DOOR TO BE OPERATING NORMAL.  NO DISCREPANCIES.
